Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Losing health after joining IT sector. Why do I feel weaker?

Hi, my name is harish and i am from nagpur, india. My age is 21. I have recently joined an IT Company and working in night shift at 8pm to 5am. And also 2 hours additional for drop and pick up. And after 1 month i have noticed that i am losing my health and weight, may be 3 kgs. And i am also feeling so weak. I am very worrying about my health, please consult me the schedule and solution of this problem.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Harish,
Your job is taking a toll on you this cant be said rationally, all that is lacking is adjustment on your part. First you need to balance your daily schedule. Kindly take note of the following:
1. Have 6-8 hours of sleep(undisturbed)

2.Add a schedule of exercise/game/swimming/cycling/aerobics to your schedule, coz you have a sitting job your joints and muscles should be in good shape.

3. keep on changing posture after sometime and do not turn or move at once, do it easily, because sitting in one posture and at once moving from it at times stretches ligaments or you can have a muscular sprain.

4. Do some stretching in some intervals by getting up from your seat.

5. have nuts in your diet alomnds/walnut they will provide you extra nutrition

6. have meals on time if possible 3-5 small meals or 2-3 major meals & 2 small meals in a day

7.avoid excessive fried snacks and high calorie diet

8. If you are still loosing weight, then consult a physician to rule out any medical condition.

For any queries please feel free to wish you a speedy recovery and health

Answered: Sun, 5 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor